# SDR QXEA9900270

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Loose
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD PIT AFT DOOR SUPPORT ROD FUSELAGE BRACKET LOOSE AND PREVIOUS REPAIR UNDER BRACKET APPEARS BENT AND BUCKLED.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 51-31-05.
